# SDR CA970306006

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05600144
- Condition: Cracked
- Location: Elevator
- Part time: 3,599 hours
- Component: 05600144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL YOKE CRACKED JUST ABOVE ELEVATOR ATTACH BEARING.  REPLACED.
